# SDR AALA971009

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Corroded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 SPOILER CASTING HAS CORROSION ON BOTH SIDES ABOVE UPPER PIVOT BOLT.  REMOVED CORROSION FROM MATING SURFACES.  INSTALLED NEW CASTNG.  TST:  75,765.  CYCLES:  52,034.  (X)
